# SDR 2010FA0000332

- Difficulty date: July 14, 2008
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY)  ENLARGE THE MAIN DECK SEAT TRACK PIN HOLE AT SEC 44 AND 46.  MAJOR REPAIR ACCOMPLISHED BY OVERSIZE REAM AND INSTALL FREEZE PLUG BUSH.
